# SDR A6WA2019091846873

- Difficulty date: September 14, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 35,713 hours, 34,461 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430352S
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FLAP VANE SKIN OB OF CENTER VANE ACT CHAFED.  REMOVED AND REPLACED RT IB FLAP VANE SKIN OUTBOARD INSTALLED NEW FLAP VANE LEADING EDGE IAW SRM 51-42-13.
